# SDR CALA2010120300603

- Difficulty date: December 3, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N19623
- Make and model: Boeing 737524
- Aircraft serial: 27527
- Aircraft time: 43,173 hours, 22,993 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 61620468
- Part serial: 0784A
- Condition: Low Pressure
- Location: R1 Door
- Part time: 40,951 hours, 21,558 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R1 DOOR SLIDE PRESSURE LOW (NO GO).  REMOVED AND REPLACED R1 DOOR SLIDE AS PER MM 25-61-35 OK TO CONTINUE ROTABLE PARTS CHANGE WAS INDICATED - TT # 1435041  SN OFF 00784 SLIDE, B737-300  OFF 03-2561-9-0002 0784 ON 03-2561-9-0002 0502.
